# SDR DALA2021100406067

- Difficulty date: September 29, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N595NW
- Make and model: Boeing 757351
- Aircraft serial: 32995
- Aircraft time: 63,382 hours, 20,690 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5815 2L DOOR WILL NOT ARM. CORRECTIVE ACTION: RESECURED DOOR SLIDE 2L COVER STRAP & SLIDE LANYARD AS NECESSARY. OP'S CK'S GOOD. DOOR ARMS & DISARMS REF B757 AMM 52-12. (7832898)
